# SDR SB08017

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE CABIN EMERGENCY LIGHTS AT SEATS 6 THROUGH 10, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRING FROM SIDEWALL AT FLOOR AREA.  OPERATIONAL CHECK OF LIGHTS GOOD.
